# SDR ASOA201610090805

- Difficulty date: October 9, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N710EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10071
- Aircraft time: 33,834 hours, 24,025 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670323647
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION,  ANTENNA DOUBLER HAS CORROSION AT STRINGER 27 BETWEEN BS 295 - 310.  R & R THE TCAS DOUBLER IAW SRM 51-40-001-001-A01. ACFT WAS APPROVED FOR RETURN TO SERVICE.
